# SDR SWAA010786

- Difficulty date: March 16, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 57,272 hours, 61,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACKED AT APPROX BS 645, STR 10R.  REPAIRED SKIN PER SRM.
